Discussions that mention lyrica

Back Problems board


Just to update, I had the lumbar fusion revision done July 24th, 2008. Seems that there was no fusing on either side, nor either levels, so new hardware was replaced everywhere. Came home on Sunday. Monday the incision started draining really bad. Went to see the Dr., and was put on Keflex 500mg. 4 times per day(that pill STINKS), and keep it bandaged, change bandage as needed. It stopped draining on Monday of this week, still taking the Keflex. I am in worse pain than the first fusion. Keep telling myself it has only been 2 weeks. I have now started SEVERE leg cramps---my toes go straight up on the left foot. Each cramp lasts about 30 minutes and I can't move my foot or leg. Dr. says this is normal, which I knew. Nothing seems to help the cramps, so I started to take a Lyrica before I go to bed. That seems to help a little. I don't feel like myself, I feel drained. Just feel blah. I see the Dr. on the 22nd for my one month follow up.

Will pop in again soon...limit my puter use, as well as limiting everything. Hope everyone has a good day and a better tomorrow.

Pat
[QUOTE=nanatothesixth;3678446]Just to update, I had the lumbar fusion revision done July 24th, 2008. Seems that there was no fusing on either side, nor either levels, so new hardware was replaced everywhere. Came home on Sunday. Monday the incision started draining really bad. Went to see the Dr., and was put on Keflex 500mg. 4 times per day(that pill STINKS), and keep it bandaged, change bandage as needed. It stopped draining on Monday of this week, still taking the Keflex. I am in worse pain than the first fusion. Keep telling myself it has only been 2 weeks. I have now started SEVERE leg cramps---my toes go straight up on the left foot. Each cramp lasts about 30 minutes and I can't move my foot or leg. Dr. says this is normal, which I knew. Nothing seems to help the cramps, so I started to take a Lyrica before I go to bed. That seems to help a little. I don't feel like myself, I feel drained. Just feel blah. I see the Dr. on the 22nd for my one month follow up.

Will pop in again soon...limit my puter use, as well as limiting everything. Hope everyone has a good day and a better tomorrow.

Pat
Hi Nana. Be very careful. My incision starting bleeding and running a fever. I got a staph infection and was very sick after I came home from the hospital. Readmitted for an additional 15 days due to the infection which made me very sick. Just please watch out for the signs and symptoms which is increased pain, drainage and fever. Make sure you take all of your antibiotics and don't be afraid to be agressive with your doc. If nothing else go to the emergency room like I did. I knew something was just not right. Hang in there. Johnnie